| Model Number |
401729 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent was chosen for treatment.The device did not pass lesion.During withdrawal the sent dislodged and was adapted to the vessel wall.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to the handling of the complaint instrument during the procedure (i.E.Repeated forceful attempt to pass the calcified lesion).